January 24 – 27, 2022

VIRTUAL MEETING ONLY

Note:  These tabs will be updated on January 7, 14, and 21

AGENDA AND SUMMARY DOCUMENTS

Monday, January 24, 2022

FULL COUNCIL

All times listed are CST

COMMITTEE SESSIONS

8:15 AM – 10:15 AM CST:  Habitat Protection and Restoration  (Tab P) – Mr. Gill

Break - 15 Minutes

10:30 AM – 12:00 PM CST:  Outreach & Education (Tab O) – Dr. Stunz

Lunch Recess

Break - 15 Minutes

3:45 PM – 5:30 PM CST:  Mackerel Committee (Tab C) – Mr. Riechers

Adjourn for the Day

Tuesday, January 25, 2022

COMMITTEE SESSIONS CONTINUED

8:00 AM – 10:30 AM CST:  Reef Fish Committee (Tab B) – Chair

Break - 15 Minutes

10:45 AM – 11:30 AM CST:  Reef Fish Committee (Tab B) continued – Chair

11:30 AM - 12:00 PM CST - - - Working Lunch Break - - -

12:00 PM – 1:45 PM CST:  Reef Fish Committee (Tab B) continued – Chair

  • Individual Fishing Quota (IFQ) Programs – Dr. Lasseter
  • Discussion: Draft Snapper Grouper Amendment 44 and Reef Fish Amendment 55: Modifications to Southeastern U.S. Yellowtail Snapper Jurisdictional Allocations, Catch Limits, and South Atlantic Sector Annual Catch Limits – Mr. Rindone

Break - 15 Minutes

2:00 PM – 4:15 PM CST:  Reef Fish Committee (Tab B) continued – Chair

Adjourn Public Sessions for the Day

Break - 15 Minutes

FULL COUNCIL CLOSED SESSION

4:30 PM – 5:30 PM CST:  Closed Council Session (Tab T) – Mr. Diaz

  • Overview and Selection of IFQ Focus Group Participants

Wednesday, January 26, 2022

COMMITTEE SESSIONS CONTINUED

8:00 AM – 11:00 AM CST:  Data Collection Committee (Tab F) – Ms. Boggs

Break - 15 Minutes

11:15 AM – 12:00 PM CST:  Sustainable Fisheries Committee (Tab E) – Dr. Stunz

Lunch Recess

FULL COUNCIL

All times listed are CST

Break - 15 Minutes

Public Comment

All times listed are CST

2:15 PM – 5:30 PM:  Public CommentMr. Diaz

  • Final Action:  Framework Action:  Modifications of Vermilion Snapper Catch Limits
  • Open Testimony on Other Fishery Issues or Concerns

Adjourn for the Day

Thursday, January 27, 2022

FULL COUNCIL

All times listed are CST

      • Committee Reports 
        • 8:00 AM – 8:30 AM:  Habitat Protection and Restoration (Tab P) – Mr. Gill 
        • 8:30 AM – 9:00 AM:  Shrimp (Tab D) Ms. Bosarge 
        • 9:00 AM – 9:30 AM:  Outreach and Education (Tab O) – Dr. Stunz
        • 9:30 AM – 10:00 AM: Mackerel (Tab C) Mr. Riechers 

Break - 15 Minutes

All times listed are CST

      • Committee Reports – continued 
        • 10:15 AM – 11:00 AM:  Data Collection (Tab F) Ms. Boggs
        • 11:00 AM – 12:00 PM:  Reef Fish (Tab B) Chair 

Lunch Recess

All times listed are CST

      • Committee Reports – continued
        • 1:30 PM – 2:00 PM:  Reef Fish (Tab B) Chair
        • 2:30 PM – 2:55 PM:  Sustainable Fisheries (Tab E) Dr. Stunz
        • 2:55 PM – 3:00 PM:  Closed Session Report (Tab T) Mr. Diaz

Break - 15 Minutes

All times listed are CST

End of Meeting

Next Council Meeting

April 4 – 7, 2022

The Lodge @ Gulf State Park

Gulf Shores, Alabama